MathSciNet Relay Station
MathSciNet bibliographic data
MR628450 (82k:03078) 03E05 (04A20)
Máté, Attila A partition relation for Souslin trees. Trans. Amer. Math. Soc. 268 (1981), no. 1, 143–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement